# SDR Q2SA20190518417

- Difficulty date: May 18, 2019
- Submitted: May 20, 2019
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 45,534 hours, 26,238 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Te Flap
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT GROUNDED. TRAILING EDGE FLAPS WOULD NOT EXTEND PAST 2 IN NORMAL; WOULD EXTEND TO 15 USING ALTERNATE FLAPS. C/W INSPECTION OF ALL RELATED FLAP COMPONENTS FOR DEFECTS. UPON INSPECTION, FOUND LH FLAP POSITION TRANSMITTER CONNECTOR LOOSE WITH RED BAND SHOWING. SECURED CONNECTOR IAW AMM 27-58-01. ALSO C/W FIM 27-51 TASK 801, 831-832. FAULTS CLEARED. ALSO C/W FLAP OPERATIONAL CHECK IAW AMM 27-51-00. OPERATED FLAPS UP AND DOWN MULITPLE TIMES. OPS CHECK GOOD AT THIS TIME.
